Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Flatulence, headache, constipation post mirtaz, zicam for insomnia. Remedy without side effects?

i am suffering from insomnia frm past 6 months.....changed doctors thrice.... dont know which is better....first dr prescribed inderal 40 mg and anxit .25 mg ...worked well fr one month....but when stopped am back to same problem.....second gave inderal 10 mg twice and lonazep 1 mg in d nite fr 3 months....once stopped am back to sqare one.....third referred to a psychrist....he prescribed mirtaz 7.5 mg and zicam .5 mg in d nite now.... works well but with lot of side effects..... flatulence and headache and constipation......please help what to do
Asked On : Wed, 2 May 2012
Answers:  0 Views:  152 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor